# SDR 95FDEA00320

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 7312 · Fuel Heater
- Part: Heat Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

GDL -  NR 2 FUEL HEAT VALVE STUCK OPEN.  FOLLOWED PROCEDURE, SHUT NR 2 ENG DOWN.  REMOVED AND REPLACED FUEL HEAT ANTI-ICE VALVE, PER MM 73-14-11 PG 401, OPS CHECKED GOOD, OK FOR SERVICE.  A/C DIVERTED TO GDL DUE PRECAUTIONARY NR 2 ENG SHUTDOWN.
